MathSciNet Relay Station
MathSciNet bibliographic data
MR1757601 (2001a:65007) 65C20 (34F05 65T60 70L05 82C80)
McWilliam, S.; Knappett, D. J.; Fox, C. H. J. Numerical solution of the stationary FPK equation using Shannon wavelets. J. Sound Vibration 232 (2000), no. 2, 405–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement